# SDR 2001F00252

- Difficulty date: August 9, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90053A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT TRANSIT, FOUND RIGHT OVERWING INTERIOR EXT SIGN BLINKING ON/OFF.  REMOVED AND REPLACED EMERGENCY LIGHT HOUSING AND BATTERY PACK.  OPS CHECKED IAW 33-50-01.  RETURNED AIRCRAFT TO SERVICE.  (M)
